# SDR SIMA200720107

- Difficulty date: May 25, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 13,511 hours, 11,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14527605005
- Condition: Cracked
- Location: Zone 100
- Part time: 13,511 hours, 11,830 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DEVELOPED DURING DAMAGE CONTOUR.  CUT OUT DAMAGE AREA.  FABRICATED DOUBLER AND FILLER.  INSTALLED IAW EMB IC 2007-145/03554A, PARAGRAPH 1.
